Accutane made my acne much worse before it got cleared. Now I'm left with tons of red marks from the inital break out. My acne was moderate when I started accutane , in August after 1 month , it was very severe with cysts , now everything cleared up and I have these red marks all over my face, I look 10 times worse than I looked when I started accutane , accutane made my skin worse!! Will red marks from inital breakout fade faster than normal red marks?
Accutane Made my Acne Much Worse?
Doctor Answers (1)
Accutane made my acne much worse
Accutane does cause initial breakouts and some of these can be worse than "normal" for each person, however, it's a necessary part of the process of curing you acne and clearing up your skin. While you may not have noticed the general redness and post inflammatory hyperpigmentation of your skin before, you may notice it more now, as the cysts and acne marks clear up. This is normal. The redness over time, will go away. But stick to your course of medication!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.